# SDR TSAA9733293

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON DAILY CHECK, FOUND NR 6 POSITION FLOOR EMERGENCY LIGHT INOP.  REPLACED LIGHT BATTERY PACK.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
